An existence result for partially regular weak solutions of certain abstract evolution equations, with an application to magneto-hydrodynamics.
Mathematische Zeitschrift, Tome 213 (1993) no. 1, pp. 373-386 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

Mots-clés : sequence of abstract evolution equations
@article{MZ_1993__213_1_174534,
     author = {Gerhard Str\"ohmer},
     title = {An existence result for partially regular weak solutions of certain abstract evolution equations, with an application to magneto-hydrodynamics.},
     journal = {Mathematische Zeitschrift},
     pages = {373--386},
     year = {1993},
     volume = {213},
     number = {1},
     zbl = {0806.35057},
     url = {http://geodesic.mathdoc.fr/item/MZ_1993__213_1_174534/}
}
TY  - JOUR
AU  - Gerhard Ströhmer
TI  - An existence result for partially regular weak solutions of certain abstract evolution equations, with an application to magneto-hydrodynamics.
JO  - Mathematische Zeitschrift
PY  - 1993
SP  - 373
EP  - 386
VL  - 213
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/MZ_1993__213_1_174534/
ID  - MZ_1993__213_1_174534
ER  - 
%0 Journal Article
%A Gerhard Ströhmer
%T An existence result for partially regular weak solutions of certain abstract evolution equations, with an application to magneto-hydrodynamics.
%J Mathematische Zeitschrift
%D 1993
%P 373-386
%V 213
%N 1
%U http://geodesic.mathdoc.fr/item/MZ_1993__213_1_174534/
%F MZ_1993__213_1_174534
Gerhard Ströhmer. An existence result for partially regular weak solutions of certain abstract evolution equations, with an application to magneto-hydrodynamics.. Mathematische Zeitschrift, Tome 213 (1993) no. 1, pp. 373-386. http://geodesic.mathdoc.fr/item/MZ_1993__213_1_174534/